Piecewise-maximum closed Geodesic trajectories on bounded Toroidal manifolds

  • S. S. Romanov


We use toroidal coordinates for the investigation of maximum geodesic trajectories for arbitrary parameters of a torus. Conditions under which trajectories are located in a bounded part of the toroidal manifold are considered. Using global invariants, we construct closed piecewise-maximum geodesic trajectories.
How to Cite
Romanov, S. S. “Piecewise-Maximum Closed Geodesic Trajectories on Bounded Toroidal Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 8, Aug. 2004, pp. 1139–1142, https://umj.imath.kiev.ua/index.php/umj/article/view/3829.
Short communications